Number one in the UK and seventh in the world in the Times Higher Education rankings of universities under 50 years old

NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Invariant measures for stochastic evolution equations in M-type 2 Banach spaces

TitleInvariant measures for stochastic evolution equations in M-type 2 Banach spaces
Publication TypeJournal Article
Year of Publication2010
AuthorsBrzezniak Z, Long H, Simão I
JournalJournal of Evolution Equations
Volume10
Issue4
Pagination785-810
Date Published11/2010
AbstractIn this paper, we study invariant measures for stochastic evolution equations in M-type 2 Banach spaces. The existence and uniqueness of invariant measure in this general setting are established under global (or local) Lipschitz conditions and certain dissipativity conditions.
URLhttp://www.springerlink.com/content/j11241506457k5r1/
DOI10.1007/s00028-010-0070-2

Back to the Top